# SDR DL757070036

- Difficulty date: January 15, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 61,596 hours, 28,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 333780101
- Part serial: 30747
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP OVERHEAD SEAT 23D BY 2R DOOR.  REMOVED AND REPLACED EMERGENCY BATTERY PACK ASSY.  OPS OK.
